MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X30MM; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X30MM; SPINE PEDICLE SCREW
Catalog Number 03.52.321
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to lack of fusion on left l5/s1.It is unknown why this occurred.At 1 year and 4 months post primary the surgeon removed all implants and reimplanted new implants.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26-apr-2024: lot 2023987: (b)(4) items manufactured and released on 19-jan-2021.Expiration date: 2025-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 26-apr-2024: pedicle screw 03.52.321 enh.Poly-axial pedicle screw - cannulated 6x30mm (k141988) lot 2124253: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.322 enh.Poly-axial pedicle screw - cannulated 6x35mm (k141988) lot 2126410: (b)(4) items manufactured and released on 02-dec-2021.Expiration date: 2026-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.323 enh.Poly-axial pedicle screw - cannulated 6x35mm (k141988) lot 2124566: (b)(4) items manufactured and released on 20-sep-2021.Expiration date: 2026-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.324 enh.Poly-axial pedicle screw - cannulated 6x45mm (k141988) lot 2220280: (b)(4) items manufactured and released on 01-mar-2022.Expiration date: 2027-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.324 enh.Poly-axial pedicle screw - cannulated 6x45mm (k141988) lot 2221117: (b)(4) items manufactured and released on 15-mar-2022.Expiration date: 2027-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two other similar reported events during the period of review (all the implants are involved in this complaint).Pedicle screw 03.52.440 enh.Bent rod ti 5.5x120mm (k141988) lot 1620072c: (b)(4) items reworked and released on 25-jan-2021.Expiration date: 2026-01-10.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.440 enh.Bent rod ti 5.5x120mm (k141988) lot 2126706: (b)(4) items manufactured and released on 09-feb-2022.Expiration date: 2027-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X30MM
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19307529
Report Number3005180920-2024-00309
Device Sequence Number15048267
Product Code NKB
UDI-Device Identifier07630030857560
UDI-Public07630030857560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Catalogue Number03.52.321
Device Lot Number2023987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale